# SDR REXA2016012600066

- Difficulty date: January 26, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 20,249 hours, 12,638 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12AB EMER ROW REFLECTIVE STRIP IS MISSING.  FOUND MISSING EMER ROW 12 AB, EMER REFLECTIVE STRIP & REPLACED IAW AMM 33-51-11.  OK FOR SERVICE.
